# SDR ORJA98285

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Part number: 426071
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RNO - GATE RETURN ABORTED TAKEOFF WHEEL NOT TURNING LIGHT CAME IN THE BEGINNING OF THE TAKEOFF ROLL EXTINGUISHED UPON ROLL OUT RETURN TO GATE.  RERACKED ANTI SKID BOX DEFERRED WHEEL NOT TURNING AS PRECAUTION PER MEL 32-12 COMPLIED WITH MEL PROCEDURED RELEASED PER DMI NR 15398, NO DISCREPANCIES FOUND ON NEXT FLT NR 180 CLEARED DMI NR 15398.  (M)
